Electron. J. Diff. Eqns., Vol. 2004(2004), No. 70, pp. 1-7.

Existence of solutions to nonlinear parabolic problems with delay

Deliang Hsu

We prove the existence and uniqueness of global solutions to semilinear parabolic equations with a nonlinear delay term. We study these problems in the whole space $\mathbb{R}^n$, obtain classic solutions, and give a mass decay result of the solution.

Submitted November 18, 2003. Published May 11, 2004.
Math Subject Classifications: 35R10, 58F40.
Key Words: Nonlinear parabolic equation, delay, global existence, mass decay.

Show me the PDF file (204K), TEX file, and other files for this article.

Deliang Hsu
Department of Applied Mathematics
Shanghai Jiaotong University
200240, Shanghai, China
email: hsudl@online.sh.cn

Return to the EJDE web page